# SDR ABXA200910180052

- Difficulty date: October 18, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 52,240 hours, 43,479 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH FROM FLAPS 28-30 DISAGREE EICAS MESSAGE - GO AROUND SLAT PERFORMED - NON NORMAL PROCEDURE OPERATIONAL SATISFACTORY.  LOWERED FLAP AND SLAT INSPECT THE ENTIRE FLAP AND SLAT FOUND EVERYTHING FINE AND NORMAL.  NO DAMAGE, DID THE BITE TEST ON FSCU PER AMM 27-51-00-1 FIG 104.  NO MESSAGE NO FAULT.  OPS CHECK FLAP WORKS GOOD.  PUT A/C TO NORMAL CONFIGURATION.
